Oct 242005
 

Beth’s comment on Friday provided some reassurance that I am not insane with my reaction to Solu-Medrol. It has been on the list of things to look into, and still is, but I don’t have much energy lately to devote to that – well much to anything. Yeah Beth! 😉

 Posted by at 4:47 pm

  3 Responses to “Made My Friday”

  1. Erik,
    You are very welcome. If you have other questions- I may be able to answer them. I appreciate the community you guys have going. It is so helpful to hear the ups and downs of people going through physical trials and to know you aren’t the only one struggling.

  2. All of that stuff that Beth posted sure was informational.I am fortunate enough that the steroids don’t really bother me too much..no depression at least.

    I do know that I am probably going to be done with them as it feels as though they aren’t working as good for me anymore.

    The last 2 times I actually felt a little worse symptom wise anyway. My walking was a little worse rather than a little better.

  3. It is really interesting to see the different reations with different treatments. I worry about the effectiveness and infection if used to often but, I love being on Solu-Medrol. I have psoriatic arthritis also and it makes both feel 100% better! I will say for the first timme though, about a month and a half ago, I did a treatment (IV then oral) and it did not clear up – actually got worse. But htat was a first, normally it works like a charm.

 Leave a Reply

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <s> <strike> <strong>

(required)

(required)

*